# SDR CA041203002

- Difficulty date: December 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 19,164 hours
- Engine: Ge CFM565A
- System (JASC): 3251 · Steering Unit
- Part: Control Valve
- Part number: C24736001
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 33,284 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, WHEEL  NOSE WHEEL STEERING FAULT . TRIED RESET ANTI-SKID /NW STEERING SWNO FIX. NO NW STEERING ON LANDING. TOWED TO GATE.  TESTED BSCU 1 AND 2 FAULTED NLG STEERING SERVO FTN 6GC.   IAW TSM AND AMM REPLACED NLG STEERING SERVO FTN 6GC.  OPERATION TEST PERFORMED BSCU 1 AND 2 TESTED, NO FAULTS.
